Thunderstorm Wind, Rogers
- When
- June 29, 6:50 PM CST
- Where
- Rogers County, 1 mi SSW of Foyil
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 36.417, -95.527
Strong thunderstorm wind blew down power poles.
Thunderstorms developed across northeastern Oklahoma and southeastern Kansas during the evening of the 29th, along an outflow boundary that settled across the region from thunderstorms to the east. The strongest thunderstorms produced large hail up to golf ball size and damaging wind as they moved southeastward across the area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Thunderstorms developed across northeastern Oklahoma and southeastern Kansas during the evening of the 29th, along an outflow boundary that settled across the region from thunderstorms to the east. The strongest thunderstorms produced large hail up to golf ball size and damaging wind as they moved southeastward across the area.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 29, 5:34 PM CST, 1 hour 16 minutes earlier. Its key messages:
Area Forecast Discussion
National Weather Service Tulsa OK
634 PM CDT Sun Jun 29 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 109 PM CDT Sun Jun 29 2025
- Increasing thunderstorm potential this evening across
northeast Oklahoma and northwest Arkansas, expanding to much
of the region tomorrow.
- Daily isolated to scattered showers and storms expected much
of this week with locally heavy rains, downburst winds, and
lightning being the primary hazards. Monday will be the day
of greatest storm coverage.
- Hot and humid conditions will continue for most of this week
with heat indices generally 95-105 F across the area. Some
minor relief may briefly occur on Tuesday and Wednesday.
&&
.SHORT TERM...
(Tonight)
Issued at 109 PM CDT Sun Jun 29 2025
Guidance varies regarding convective evolution tonight, casting
doubt on any one scenario. However, recent CAM runs have begun to
converge on the idea of scattered storms moving south from Kansas
into the CWA late this afternoon and evening. Will hold onto at
least low PoPs across northeast Oklahoma and northwest Arkansas
during this time frame. There could be a relative lull in precip
during the overnight hours before a boundary/ additional
convection moving through Kansas makes a run for northern
Oklahoma. Again, it is unclear how widespread this activity will
be when it reaches our area, but instability and a strengthening
LLJ should be sufficient to provide an increase in PoPs for
at least northern areas late tonight or early tomorrow morning...
an outcome supported by HREF NPs and MPAS models. As has been the
case lately, heavy rainfall/ localized flash flooding and strong
to damaging wind gusts are the primary concerns with storms this
evening and tonight, though some large hail may occur as well.
Otherwise, conditions will remain similar to previous nights,
with lows in the lower-mid 70s and light winds.
&&
.LONG TERM...
(Tomorrow through Sunday)
Issued at 109 PM CDT Sun Jun 29 2025
Showers and thunderstorms are expected to be ongoing tomorrow
morning in portions of northeast Oklahoma and northwest Arkansas
along the previously mentioned outflow boundary. A synoptic front
is forecast to be sinking south through Kansas tomorrow morning,
eventually moving through E Oklahoma during the afternoon and
evening. Additional storm development is likely along the front
and/or remnant outflow boundaries during the afternoon and
evening, with an attendant risk for strong to damaging wind gusts
and heavy rainfall. Convection will gradually push south over the
course of the day, mostly exiting by late evening or overnight. It
now appears the front should progress through much of the FA,
allowing for a somewhat cooler and drier Tuesday-Wednesday across
the north. Still suspect potential for isolated showers/ storms
Tuesday and Wednesday, but coverage should be much less than
previous days and mainly across southern portions of the area.
Southerly flow returns Wednesday into Thursday, with increasing
temps and moisture for the remainder of the week. Heat indices
should be more manageable Tuesday and Wednesday in the post-
frontal airmass, but will likely rebound into the 95-105 F range
for the remainder of the week as upper ridging moves over the
region. Low PoPs (isolated to scattered) persist to end the week,
with potential for greater rain chances returning by this weekend
as a slow moving shortwave approaches the Plains.
&&
.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Sun Jun 29 2025
Organized band of thunderstorms across nwrn AR will develop southward
along/behind leading edge of cold pool next several hours, which
should result in TEMPO MVFR VSBYs at all AR sites over the next
several hours before this winds down after sunset. Additional storms
developing south central KS may make a run at nern OK sites in the
short term. Guidance continues to develop more thunderstorms into
nern OK from the west late tonight/Monday morning, and then another
round will likely develop along frontal boundary and residual outflow
boundaries during the afternoon. This unsettled pattern results in
PROB30 groups most sites, with exact timing of any convective impacts
low confidence after this evening activity.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 91 71 90 / 30 50 30 10
FSM 76 94 73 92 / 20 50 50 20
MLC 75 92 71 90 / 0 50 50 20
BVO 72 90 67 89 / 40 50 30 0
FYV 72 90 68 88 / 30 50 40 10
BYV 71 90 68 88 / 40 40 30 10
MKO 74 90 71 89 / 20 50 40 10
MIO 72 88 68 88 / 40 50 30 0
F10 74 90 71 88 / 10 50 50 10
HHW 74 93 72 92 / 0 20 40 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ055>057-060>062-
066-067-070>072-074>076.
AR...Heat Advisory until 7 PM CDT this evening for ARZ019-020-029.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...69Hazardous Weather Outlook National Weather Service Tulsa OK 449 PM CDT Sun Jun 29 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 449 PM CDT Sun Jun 29 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DANGEROUS HEAT. RISK...Elevated. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Strong to locally severe thunderstorms are ongoing late this afternoon across portions of southeast Kansas and southwest Missouri, with a slow southward movement toward adjacent portions of northeast Oklahoma and northwest Arkansas expected into the evening. Damaging downburst winds and heavy downpours will be the main concerns, with localized flash flooding possible. A downward trend in coverage and intensity is expected after sunset, although additional thunderstorms remain forecast to move into the area from the north along a weak front early Monday morning. These storms should have a lesser severe threat, but gusty wind and heavy rain potential will remain. Hot and humid conditions persist this afternoon across much of eastern Oklahoma and west central Arkansas, with widespread heat index values in the 100 to 109 degree range. Conditions will improve toward sunset. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm and Heavy Rain Potential. TUESDAY THROUGH THURSDAY...Thunderstorm Potential. FRIDAY AND SATURDAY...No Hazards. EXTENDED DISCUSSION... Scattered thunderstorms will spread southward across much of the area Monday into Monday evening as a weak cold front drifts south through the area. Damaging downburst winds and locally heavy rainfall will be the main threats with the storms. Afternoon heat index values will again climb into the 100 to 105 degree range especially south of the slow moving front. Storm coverage will lessen Tuesday through the rest of the week, but isolated storms may still occur each afternoon. weather.gov/tulsa contains additional information.
Special Weather Statement
National Weather Service Tulsa OK
538 PM CDT Sun Jun 29 2025
OKZ057-058-063-292315-
Craig OK-Delaware OK-Ottawa OK-
538 PM CDT Sun Jun 29 2025
...STRONG THUNDERSTORMs WILL IMPACT NORTHEASTERN CRAIG...NORTHERN
DELAWARE AND OTTAWA COUNTIES THROUGH 615 PM CDT...
At 536 PM CDT, Doppler radar indicated a strong thunderstorm near
Wyandotte, moving east at 10 mph. Another strong thunderstorm was
near Welch, also moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Cayuga... Narcissa...
Afton... Welch...
Fairland... Ottawa...
Bluejacket... Wyandotte...
Miami... Twin Bridges State Park...
Grove...
This includes Interstate 44 between mile markers 288 and 311.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3689 9462 3660 9462 3667 9512 3692 9510
TIME...MOT...LOC 2236Z 280DEG 9KT 3679 9476
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Special Weather Statement
National Weather Service Tulsa OK
617 PM CDT Sun Jun 29 2025
ARZ001-002-010-011-292345-
Carroll AR-Madison AR-Benton AR-Washington AR-
617 PM CDT Sun Jun 29 2025
...STRONG THUNDERSTORMS WILL IMPACT BENTON...MADISON...SOUTHWESTERN
CARROLL AND WASHINGTON COUNTIES THROUGH 645 PM CDT...
At 617 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northeast of Marble to 5 miles east of
Fayetteville to 4 miles northwest of West Siloam Springs. Movement
was south at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wesley... Woolsey...
Northwest Arkansas Regional Air...Elkins...
Cincinnati... Savoy...
Tontitown... Forum...
Aurora... Larue...
Cave Springs... Wedington...
Gallitin... Combs...
Hobbs State Park... Best...
Lincoln... Clifty...
Georgetown... Boston...
This includes Interstate 49 between mile markers 49 and 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3592 9351 3581 9352 3581 9372 3591 9452
3645 9461 3636 9406 3633 9363 3613 9347
3608 9348 3608 9345 3597 9345
TIME...MOT...LOC 2317Z 344DEG 26KT 3616 9354 3609 9406 3622 9464
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Special Weather Statement
National Weather Service Tulsa OK
624 PM CDT Sun Jun 29 2025
OKZ058-063-300000-
Delaware OK-Ottawa OK-
624 PM CDT Sun Jun 29 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN DELAWARE AND
SOUTHEASTERN OTTAWA COUNTIES THROUGH 700 PM CDT...
At 624 PM CDT, Doppler radar indicated a strong thunderstorm over
Bernice State Park, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Cayuga... Maysville...
Bernice... Cleora...
Zena... Dodge...
Honey Creek State Park... Bernice State Park...
Grove...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3668 9462 3650 9462 3640 9460 3654 9498
3671 9493
TIME...MOT...LOC 2324Z 284DEG 10KT 3661 9487
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Preliminary Local Storm Report
National Weather Service Tulsa OK
643 PM CDT Sun Jun 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Tstm Wnd Dmg 1 WSW Centerton 36.35N 94.30W
06/29/2025 Benton AR Local Official
Tree down on Vaughn Road in SW part of
Centerton blocking the roadway. Exact
location estimated. Time estimated via
radar.
&&
KAHSpecial Weather Statement
National Weather Service Tulsa OK
648 PM CDT Sun Jun 29 2025
ARZ002-010-011-019-020-300030-
Carroll AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
648 PM CDT Sun Jun 29 2025
...STRONG THUNDERSTORMS WILL IMPACT MADISON...NORTHEASTERN
FRANKLIN...SOUTH CENTRAL CARROLL...NORTHEASTERN CRAWFORD AND
WASHINGTON COUNTIES THROUGH 730 PM CDT...
At 648 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles northwest of Farmington to 5 miles south
of Wesley to 5 miles west of Upper Buffalo Wilderness Area. Movement
was southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wesley... Woolsey...
Elkins... Savoy...
Tontitown... Forum...
Aurora... Winslow...
Combs... Turners Bend...
Mount Gayler... Georgetown...
Boston... Dutton...
Withrow Springs State Park... Devils Den State Park...
Brentwood... Redding...
Strickler... Delaney...
This includes Interstate 49 between mile markers 40 and 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3576 9352 3577 9370 3559 9371
3579 9436 3619 9434 3619 9389 3617 9343
3612 9340
TIME...MOT...LOC 2348Z 334DEG 20KT 3611 9436 3596 9391 3597 9350
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Special Weather Statement
National Weather Service Tulsa OK
658 PM CDT Sun Jun 29 2025
OKZ056-057-061-062-300045-
Craig OK-Rogers OK-Nowata OK-Mayes OK-
658 PM CDT Sun Jun 29 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRAIG...
NORTHEASTERN ROGERS...NORTHWESTERN MAYES AND SOUTHEASTERN NOWATA
COUNTIES THROUGH 745 PM CDT...
At 658 PM CDT, Doppler radar indicated a strong thunderstorm over New
Alluwe, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Chelsea... New Alluwe...
White Oak... Big Cabin...
Adair... Vinita...
This includes Interstate 44 between mile markers 266 and 281.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3655 9559 3672 9552 3666 9515 3641 9528
TIME...MOT...LOC 2358Z 288DEG 13KT 3661 9547
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69The Tulsa radar (KINX), 27 km away, was scanning. The volume nearest the first event began at 00:48 UTC.
2 thunderstorm wind, 2 hail. Local standard time, as filed.
Strong thunderstorm wind blew down power poles.
Golf ball size hail damaged homes and vehicles.
The Oklahoma Mesonet station near Pawnee measured thunderstorm wind gusts to 58 mph.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2025Every state in 2025This day in weather historyWarnings in Oklahoma, June 2025
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1270782, 1268454, 1270767, 1270771.